# SDR NACA2016081100007

- Difficulty date: August 11, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LAP SEAM OF SKIN AT STA 900 TO STA 1016 STR 25R.  FOUND TO BE BEYOND LIMITS.  SKIN REPLACED STA 907 TO STA 1016 STR 20R TO STR 25 IAW DWG 65-45778 REV G.
